Volume 2014

Quadratic \rho-functional inequalities and equations
Choonkil Park
Volume 2014, Year 2014 Article ID jnaa-00262, 9 Pages
Published: 16 December 2014

On the definition of Intuitionistic probabilistic 2-metric spaces and some results
H. R. Goudarzi, M. Hatami Saeedabadi
Volume 2014, Year 2014 Article ID jnaa-00246, 8 Pages
Published: 28 November 2014

lambda-fuzzy approximate fixed point in fuzzy metric spaces
H. Mazaheri, S. A. M. Mohsenalhosseini
Volume 2014, Year 2014 Article ID jnaa-00236, 6 Pages
Published: 18 October 2014

Retracted: Weak* almost Dunford-Pettis operators in Banach lattices
H. Ardakani, M. Salimi, S. M. S. Modarres Mosadegh
Volume 2014, Year 2014 Article ID jnaa-00257, 6 Pages
Published: 17 September 2014

An upper bound for the equitable chromatic number of complete n-partite graphs
F. Rahbarnia, M. Moaied
Volume 2014, Year 2014 Article ID jnaa-00090, 7 Pages
Published: 12 August 2014

Fuzzy stability of the monomial functional equation
M. Almahalebi, M. Sirouni, A. Charifi, S. Kabbaj
Volume 2014, Year 2014 Article ID jnaa-00244, 13 Pages
Published: 27 July 2014

Stabilization and Riesz basis property for an overhead crane model with feedback in velocity and rotating velocity
Touré K. Augustin, Mensah E. Patrice, Taha M. Mathurin
Volume 2014, Year 2014 Article ID jnaa-00184, 14 Pages
Published: 04 June 2014

Impulse control and its application in portfolio and hedging with both fixed and proportional transaction costs
A. Delavarkhalafi, M. Karbaschi
Volume 2014, Year 2014 Article ID jnaa-00192, 13 Pages
Published: 24 May 2014

epsilon-Mixed equilibrium problems and fixed points in hilbert spaces
S. A. M. Mohsenalhosseini, H. Mazaheri
Volume 2014, Year 2014 Article ID jnaa-00235, 6 Pages
Published: 23 April 2014

Coupled fixed point theorems in ordered \epsilon-chainable partial metric spaces
H. P. Masiha, F. Sabetghadam
Volume 2014, Year 2014 Article ID jnaa-00203, 8 Pages
Published: 16 March 2014

A common fixed point theorem for weakly compatible mappings in Menger probabilistic quasi metric space
Badridatt Pant, Sunny Chauhan, Suneel Kumar, Huma Sahper
Volume 2014, Year 2014 Article ID jnaa-00142, 9 Pages
Published: 16 February 2014

Some results of best simultaneous approximation in normed spaces
H. R. Goudarzi
Volume 2014, Year 2014 Article ID jnaa-00145, 7 Pages
Published: 11 January 2014

Optimized solution of a two-bar truss nonlinear problem using fuzzy Geometric programming
S. H. Nasseri, Z. Alizadeh
Volume 2014, Year 2014 Article ID jnaa-00230, 9 Pages
Published: 11 January 2014